# SDR AALA200800031

- Difficulty date: January 5, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 18,934 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Inoperative
- Location: Stab Asymmetry
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T1501/05JAN - RETURNED TO BOS DUE TO STABILIZER TRIM MOVEMENT.  LANDED WITHOUT INCIDENT.  REPLACED THE STABILIZER ASYMMETRY MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
